# SDR EE4Y2015112500426

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME 85, BETWEEN STR 27R AND STR 28R WITH CORROSION.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER NON ROUTINE ITEM A1D208,1-89.  SHEAR TIE WAS REPLACED UNDER DWG, PN 170-65180-447, INSTRUCTIONS.
